# SDR LZ2R2013121600753

- Difficulty date: July 22, 2013
- Submitted: December 16, 2013
- Operation: General aviation
- Aircraft: N6829K
- Make and model: Cessna 340A
- Aircraft serial: 340A1233
- Aircraft time: 4,864 hours, 4,864 cycles
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN714BCA
- Part serial: 4395205
- Condition: Cracked
- Location: Engine
- Part time: 634 hours, 634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AND INSPECTION,  FOUND CYLINDER CRACKED.
